# SDR ASAA2021052234866

- Difficulty date: May 22, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 26,181 hours, 8,459 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAT 3 AUTOLAND/HGS 16R WIND 230/6. AIRCRAFT FLARED @ APPROZ 30' BUT DIDNT SETTLE TO RWY. A/C REMAINED AT 20-30'. CLICKED OFF A/P AND LANDED MANUALLY. GROUNDED - YES. UNABLE TO DUPLICATE DEFECT OR PREVIOUS FINDINGS. DFCS FAULT REVIEW SHOWED NO RELEVANT FAULTS. COMPLETED DFCS GROUP #10 (CURRENT STATUS) AND #11 (AUTOPILOT) TESTS PER B737-900 FIM 22-11 TASK 801 - ALL TESTS PASS. PERFORMED DFCS GROUP #49 (LAND VERIFY) TEST PER B737-900 AMM 22-11-00-700-801 - ALL TESTS PASS. ALSO PERFORMED HGS SYSTEM TEST PER HGS SMM 34-36-00 - ALL TESTS PASS
